# SDR CALA2024110102769

- Difficulty date: October 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 85,776 hours, 12,003 cycles
- System (JASC): 5700 · Wing Structure
- Part: Door
- Part number: 116W46352
- Condition: Missing
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 SLAT # 8, TELESCOPING DUCT TAI SEAL DOOR MISSING PICTURES ATTACHED SDR ACCOMPLISHED NO SDR OR PDA REQUIRED DUPLICATE WRITE UP, REF LP 9419899
